Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 539359, 10 pages
Research Article

Green's Theorem for Sign Data

The University of Louisiana at Lafayette, Lafayette, LA 70504-4210, USA

Received 14 March 2012; Accepted 19 April 2012

Academic Editors: A. Bellouquid and M.-H. Hsu

Copyright © 2012 Louis M. Houston. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Louis M. Houston, “Green's Theorem for Sign Data,” ISRN Applied Mathematics, vol. 2012, Article ID 539359, 10 pages, 2012.